# SDR UIEA2021072101601

- Difficulty date: July 27, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 72,590 hours, 12,623 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW O/B T/E AFT FLAP I/B AREA L/E FAIRING EXTERIOR SURFACE FOUND DELAMINATION.( PERFORMED PERMANENT COMPOSITE HOT BOND REPAIR AT RHW O/B T/E AFT FLAP I/B AREA L/E FAIRING AS PER SRM 51-70-07 PAR 5A. )
